Submit a question to our community and get an answer from real people.
Submit

I'm scared and I need an answer ASAP.

ok so I have ADHD and ADD & Im also bipolar. I take aderal 300 milligrams, vesicare 5 milligrams, and a teen vitamin every morning. and at night for my bipolar I take seriqual 300 milligrams, and melatonin 3 milligrams at night. well at about midnight I was taking my night medicine and didn't realize it until about 10 minutes ago that I took my morning meds instead. because I was wondering y I wasn't growing tired so I went out to the kitchen where my med case is and looked and saw that I took my morning meds instead. so without thinking I swallowed my night time meds & then shortly after I got worried bc I finally realized that I had just mixed meds. also I read online that people can die in their sleep from doing that so I'm scared to death to go to bed now. I read that it can be an accidental death by overdose and I don't want to die. but I have to do a lot of chores today and I have plans to be with my friends so I can't be walking around like a zombie because of a loss of sleep. so plz some one tell me that it is ok to go to bed. I just want to know that everything is going to be ok. also keep in mind that it takes my night meds about 30 minutes to kick in & then I out like a light

Report as

If your area hospital has an 'Ask a Nurse' type program, you may be able to call up and tell them and they will advise you if you need to go to the emergency room or not. Please make a call to them or Poison Control as another person mentioned.

Helpful (4) Fun Thanks for voting Comments (1)
Report as
Hoping to hear how you are doing!
Report as
Add a comment...

Call your doctor ASAP

Helpful (1) Fun Thanks for voting Comments (0)
Report as
Add a comment...

You will not die

Helpful Fun Thanks for voting Comments (0)
Report as
Add a comment...

I would contact your Dr. there's always someone on call at all hours.

Helpful (1) Fun Thanks for voting Comments (0)
Report as
Add a comment...

Have you talked to your parents yet? I'm sure everything will be alright, talk to your doctor now (if you can) or tomorrow (even if nothing happens tonight) and ask what would happen if that ever happened again so you'd know. Also see if what happened affected you in anyway. Remember, not everything you read online is true, so I wouldn't worry about it so much. Just know that you are in God's hands, and he will protect you. :)

Helpful Fun Thanks for voting Comments (2)
Report as
Actually that is true. A certain amount can kill u, she has every rite 2 b freaked. She just needs 2 stay as calm as she can & talk 2 some1 about it
Report as
But i do love the God's hands thing u put at the end. Well said.
Report as
Add a comment...

as said, best to contact your doctor or the ER at the nearest hospital and ask them. better to be safe than sorry.

Helpful Fun Thanks for voting Comments (0)
Report as
Add a comment...

Call poison control. Your not going to die

Helpful (1) Fun Thanks for voting Comments (0)
Report as
Add a comment...

Contact poison control. Tell someone else In your house. If you start feeling Ill, contact 911 immediately!! EMT's will be there shortly after to assist you with what's going on. No water, or food till your cleared from the doctor or EMT's.

Helpful (1) Fun Thanks for voting Comments (0)
Report as
Add a comment...

I don't know whether you're safe or not. Call a hospital emergency room, or any emergency medical service where you are, and tell them what you've taken. You can also call any pharmacy that's open (it's night where I am); the pharmacist will know if you're safe. Do it right NOW, while you still can. Good luck.

Helpful Fun Thanks for voting Comments (0)
Report as
Add a comment...

you didn't take enough to over dose. let me ask have you read what saraquil does to your body. its a real nasty drug. i was prescribed it but after reading about it there was no way i wanted to deal with all the side effects it has . those were worse than the not being able to sleep peoblem

Helpful Fun Thanks for voting Comments (2)
Report as
It helps with my depression and the melatonin I take it bc seriqual isn't enough to get me to sleep bc my ADHD meds keep me awake
Report as
im real sorry about all that i just would hope you would try to find some alternative things. try to send healing thoughts to some of these problems that may sound hoaky but meditate just a little while on that every day when you got a moment to be quiet . that stuff can give you cataracts but the weird one is it changes the chemical make up of your brain that to me is just flirting with disaster. i wish you well hope you can beat all that stuff and live with out it . peace
Report as
Add a comment...

Drink 2 glasses of water and stick your fingers down your thought. Now.

Helpful Fun Thanks for voting Comments (0)
Report as
Add a comment...

So you're taking Seroquel and Melatonin at night to sleep, and then Adderal (stimulant) in the morning, but took them all together by accident? You will be fine. You have to take a LOT more than what you have to overdose. Generally speaking, the risk of overdose is taking OVER the recommended dosage of a drug, but this can happen when you take similar drugs that compound the effects. For example, if you drank alcohol with the Seroquel, you would get MUCH more groggy. In this case you have taken a depressant, with a stimulant. You might feel sick, you probably won't sleep.... but you'll be fine.

If you are really worried let someone (parents, doctor, poison line) know.

Helpful Fun Thanks for voting Comments (1)
Report as
its like vicodine they only work with a beer.
Report as
Add a comment...

If you've been taking your medication for over a year or more you'll be fine. You just texted out a paragraph to us. I take over 15 prescribed pills a day for epilepsy. I make mistakes like that too.

Helpful (1) Fun Thanks for voting Comments (0)
Report as
Add a comment...

First of all, call your doctor, or if you know a number of a 24/7 medical help program, and if you can't get to them, call poison control. But before you call poison control, ask your mom or dad, whoever understands you better in your mind. It is best if you do not panic. Keep your head straight. You have most likely tea that you would die on just one page or read that some cases have died and your head twisted it for the worse because you got scared in the beginning. Take Ten deep breaths in and out to try and calm down, because you won't get anywhere if your are panicked. When you call someone for help, they will ask a lo of question to find out exactly what is wrong and what you need, and it won't help anyone if you are scared. Sometimes you trunk your mind into thinking someone is happening to you that isn't really there so your telling them false info and their diagnosis will be wrong and it makes it hard for the person you called to understand you. Tell yourself that you took the medicine by mistake and that noting bad will happen, even if to font know that for certain, it will help calm you down. And go over everything you think is different because of the extra pills. If you know ahead of time, the person you called will have to take less time to figure it out.
I myself do no have to take any medicine and I don't know anyone personally who does but I know what I'm talking about (the calming down part) because I do it A LOT. so I hope this helps you.

Helpful (1) Fun Thanks for voting Comments (1)
Report as
Thx for the advice and I'm ok now. Nothing bad happened. I just need to pay better attention to my meds. But thx for all ur help
Report as
Add a comment...
Do you have an answer?
Answer this question...
Did you mean?
Login or Join the Community to answer
Popular Searches